Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Iteration of analytic mappings of several complex variables

Author: Giacomo Della Riccia
Journal: Bull. Amer. Math. Soc. 75 (1969), 340-342
MathSciNet review: 0237829
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Della Riccia, Equicontinuous flows (semi-groups) on locally compact or complete metric spaces, Math Systems Theory (to appear). MR 273590
  • 2. G. Julia, Sur les familles de fonctions analytiques de plusieurs variables, Acta Math. 47 (1926), 53. MR 1555211
  • 3. H. Cartan, Sur les fonctions de plusieurs variables complexes. L'itération des transformations intérieures, d'un domaine borné, Math. Z. 35 (1932), 760. MR 1545327
  • 4. P. Fatou, Sur les équations fonctionnelles, Bull. Soc. Math. France 48 (1920), 33. See, in particular, pp. 57-58. MR 1504792

Additional Information


American Mathematical Society